Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Developed itching and rashes after a surgical abortion. Skin is peeling and using vaginal wipes. Suggest the cure

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I had a surgical abortion 3 days ago and the day after my procedure I began to develop an itch and rash. It is very uncomfortable and my skin is breaking open and pealing. I've began using otc vaginal wipes and cream to help with minimal luck re leaving my symptoms.
Posted Thu, 14 Nov 2013 in Abortion and Stillbirth
Answered by Dr. Sree Gouri SR 25 minutes later
Brief Answer:
Allergic reaction to antiseptic or infection

Detailed Answer:
Thanks for the query.
Some women may get allergic reaction to the antiseptic solution used during the procedure of surgical abortion.
And there is possibility of infection also.
So better to avoid over the counter drugs.
Consult gynecologist once and get examined.
By examination the exact cause for the problem can be identified and treated.
In case of allergy, antihistamines and local anti inflammatory drugs can help.
If there is infection, you may need antibiotics or antifungal drugs depending on the causative factors.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor